Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 142, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2008, 4:54 PM CDT for 4 counties in Alabama. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 4:54 PM CDT (21:54 UTC)
- Expired
- Apr 4, 2008, 6:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:10 PM CDT | HAIL 0.88 | Wetumpka, AL | NICKEL SIZED HAIL IN THE REDLAND AREA |
| Apr 4, 6:10 PM CDT | HAIL 0.88 | Wetumpka, AL | NICKEL SIZE HAIL WAS OBSERVED IN THE REDLAND AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 9:48 AM CDT | Tornado Watch | SPC | 9 hr |
| Apr 4, 1:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 042154 SVRBMX ALC001-051-085-101-042300- /O.NEW.KBMX.SV.W.0142.080404T2154Z-080404T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 454 PM CDT FRI APR 4 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA... SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK... NORTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF LOWNDESBORO... NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF MONTGOMERY... * UNTIL 600 PM CDT * AT 450 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOWNDESBORO...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CANTELOUS BY 505 PM CDT... HUNTER AND WOODCREST BY 515 PM CDT... MONTGOMERY BY 525 PM CDT... BOYLSTON AND COOSADA BY 530 PM CDT... MADISON AND BOB WOODRUFF LAKE BY 535 PM CDT... TALLAPOOSA RIVER WATER PLANT BY 540 PM CDT... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. THIS IS A DANGEROUS STORM. IF YOUR ARE IH ITS PATH...PREPARE IMMEDAITELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR EASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3262 8617 3236 8602 3223 8665 3234 8668 TIME...MOT...LOC 2154Z 242DEG 25KT 3230 8655 $$ 17/KLAWS
2 follow-up statements
000
WWUS54 KBMX 042211
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT FRI APR 4 2008
ALC085-042221-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-080404T2300Z/
LOWNDES AL-
511 PM CDT FRI APR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOWNDES COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3232 8649 3233 8648 3235 8650 3235 8653
3241 8654 3261 8616 3237 8603 3229 8649
TIME...MOT...LOC 2211Z 242DEG 25KT 3235 8643
$$
ALC001-051-101-042300-
/O.CON.KBMX.SV.W.0142.000000T0000Z-080404T2300Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
511 PM CDT FRI APR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHERN
MONTGOMERY COUNTIES...
AT 509 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CANTELOUS...OR ABOUT 8 MILES SOUTH OF
PRATTVILLE...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MAXWELL AIR FORCE BASE BY 520 PM CDT...
MONTGOMERY BY 525 PM CDT...
BOYLSTON BY 530 PM CDT...
MADISON AND BOB WOODRUFF LAKE BY 535 PM CDT...
TALLAPOOSA RIVER WATER PLANT AND MITYLENE BY 540 PM CDT...
BLUE RIDGE BY 545 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3232 8649 3233 8648 3235 8650 3235 8653
3241 8654 3261 8616 3237 8603 3229 8649
TIME...MOT...LOC 2211Z 242DEG 25KT 3235 8643
$$
17/KLAWS000
WWUS54 KBMX 042228
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI APR 4 2008
ALC001-051-101-042300-
/O.CON.KBMX.SV.W.0142.000000T0000Z-080404T2300Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
527 PM CDT FRI APR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHERN
MONTGOMERY COUNTIES...
AT 527 PM CDT...A SEVERE THUNDERSTORM IS STILL CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR HUNTER...OR ABOUT NEAR MILLBROOK...MOVING
NORTHEAST AT 30 MPH. ADDITIONAL SEVERE STORMS COULD STILL MOVE OVER
THE WARNED AREA FROM THE WEST.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOYLSTON AND BOB WOODRUFF LAKE BY 535 PM CDT...
TALLAPOOSA RIVER WATER PLANT...MADISON AND 6 MILES NORTHWEST OF
MITYLENE BY 540 PM CDT...
BLUE RIDGE AND WETUMPKA BY 545 PM CDT...
7 MILES SOUTHEAST OF WALLSBORO BY 550 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3232 8649 3233 8648 3235 8650 3235 8653
3241 8654 3261 8616 3237 8603 3229 8649
TIME...MOT...LOC 2227Z 245DEG 27KT 3242 8633
$$
10/ARMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:23 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 4, 4:23 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 423 PM CDT FRI APR 4 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY. ONGOING ATTENTION TO SEVERE WEATHER WATCHES AND WARNINGS WILL RESULT IN A VERY SHORT DISCUSSION THIS AFTERNOON. LATEST FORECAST REFLECTS THE GFS MODEL OUTPUT...WHICH HAS MORE RAIN AND THUNDERSTORMS MOVING ACROSS THE NORTHERN HALF OF THE FORECAST AREA TONIGHT...WHILE SEVERE CONVECTION MOVES ACROSS EAST AND SOUTH COUNTIES THROUGH REMAINDER OF AFTERNOON. AREA WILL BEGIN TO DRY OUT BEHIND THE FRONT BY SATURDAY AFTERNOON. .LONG TERM...MONDAY THROUGH FRIDAY. NEXT WEATHER MAKER...SHORT-WAVE TROUGH AND APPROACHING COLD FRONT...WILL BEGIN TO AFFECT CENTRAL ALABAMA ON TUESDAY. THE FRONTAL BOUNDARY STALLS OVER THE AREA...AND WITH SOUTHWESTERLY FLOW ALOFT...CHANCES OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WEEK. && .AVIATION... WILL UPDATE WITH 00Z TAFS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 55 63 45 77 47 / 100 30 10 10 10 ANNISTON 59 66 47 77 53 / 100 30 10 10 10 BIRMINGHAM 56 67 47 79 56 / 100 30 10 10 10 TUSCALOOSA 59 70 47 80 52 / 100 20 10 10 10 CALERA 59 68 48 78 53 / 100 30 10 10 10 AUBURN 60 67 50 76 58 / 80 70 10 10 10 MONTGOMERY 62 70 50 82 56 / 80 70 10 10 10 TROY 63 72 52 79 58 / 80 70 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 03
In the hours before
Local storm report, Apr 4, 4:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG 5 S COLUMBIANA 33.10N 86.60W
04/04/2008 SHELBY AL AMATEUR RADIO
TREE DAMAGE IN THE HWY 145 AREA NEAR SHELBY
COMMUNITY...PUBLIC REPORTS ROTATION IN AREA OF DAMAGE.
&&Local storm report, Apr 4, 4:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL JACKSONVILLE 33.81N 85.76W
04/04/2008 E0.50 INCH CALHOUN AL EMERGENCY MNGR
MARBLE HAIL REPORTED ON FRANCIS STREET EAST.
&&Local storm report, Apr 4, 4:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FUNNEL CLOUD PELHAM 33.30N 86.79W
04/04/2008 SHELBY AL PUBLIC
3 FUNNEL CLOUDS REPORTED ON US 31/HIGHWAY 119.
&&
JWRIGHTLocal storm report, Apr 4, 4:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 5 W PELL CITY 33.56N 86.36W
04/04/2008 ST. CLAIR AL EMERGENCY MNGR
2 TREES DOWN ON CAMP WINNATASKA ROAD IN COOK SPRINGS
AREA.
&&Local storm report, Apr 4, 4:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 9 W SYLACAUGA 33.18N 86.42W
04/04/2008 TALLADEGA AL LAW ENFORCEMENT
POWERLINE DOWN BLOCKING ROADWAY AT TINNEY LANE IN
FAYETTEVILLE.
&&Local storm report, Apr 4, 4:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG NAUVOO 33.99N 87.49W
04/04/2008 WALKER AL EMERGENCY MNGR
A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
UPROOTED NEAR NAUVOO.
1051 AM TSTM WND DMG ARLEY 34.08N 87.21W
04/04/2008 WINSTON AL BROADCAST MEDIA
TREES AND POWERLINES DOWN IN ARLEY...WITH SOME TREES
BEING REPORTED DOWN ON MOBILE HOMES.
0103 PM HAIL 16 SE TUSCALOOSA 33.07N 87.35W
04/04/2008 E0.50 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME TO MARBLE SIZE HAIL REPORTED IN HAGLER.
0150 PM TSTM WND DMG 4 SE BILLINGSLEY 32.62N 86.66W
04/04/2008 AUTAUGA AL EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN IN THE VIDA AREA AT
THE JUNCTION OF AL HWYS 19 AND 82.
0155 PM FUNNEL CLOUD 1 E HARPERSVILLE 33.34N 86.42W
04/04/2008 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD REPORTED BY AMATUER RADIO OPERATOR OVER US
HIGHWAY 280.
0213 PM HAIL INVERNESS 33.40N 86.72W
04/04/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT VALLEYDALE AND CALDWELL
MILL ROADS.
0214 PM HAIL OAK MOUNTAIN STATE PARK 33.34N 86.73W
04/04/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL ON JOHN FINLEY BLVD.
0216 PM HAIL INVERNESS 33.40N 86.72W
04/04/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
DIME TO MARBLE SIZE HAIL AT JUNCTION VALLEYDALE ROAD AND
U S HWY 280.
0233 PM HAIL ALABASTER 33.23N 86.82W
04/04/2008 E0.88 INCH SHELBY AL NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED AT 254 PARKPLACE WAY.
0233 PM HAIL ALABASTER 33.23N 86.82W
04/04/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
DIME SIZE HAIL AT PUBLIX SUPERMARKET IN ALABASTER.
0233 PM HAIL 9 W SYLACAUGA 33.18N 86.42W
04/04/2008 E0.88 INCH TALLADEGA AL AMATEUR RADIO
NICKLE SIZE HAIL REPORTED IN FAYETTEVILLE.
0233 PM HAIL ALABASTER 33.23N 86.82W
04/04/2008 E0.88 INCH SHELBY AL NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED ON 254 PARKWAY PLACE WAY.
0240 PM HAIL 5 NNW CALERA 33.17N 86.79W
04/04/2008 M1.00 INCH SHELBY AL OFFICIAL NWS OBS
QUARTER SIZE HAIL OBSERVED AT THE NATIONAL WEATHER
SERVICE FORECAST OFFICE...KBMX.
0240 PM NON-TSTM WND DMG LIVINGSTON 32.60N 88.19W
04/04/2008 SUMTER AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN THE LIVINGSTON
AREA...AND IN SEVERAL OTHER LOCATIONS AROUND THE COUNTY.
0255 PM TSTM WND DMG EUTAW 32.84N 87.89W
04/04/2008 GREENE AL EMERGENCY MNGR
EMA REPORTS NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0255 PM TSTM WND DMG EUTAW 32.84N 87.89W
04/04/2008 GREENE AL EMERGENCY MNGR
NUMEROUS TREE DOWN ACROSS THE ENTIRE COUNTY.
0300 PM TSTM WND DMG 10 SE MAPLESVILLE 32.68N 86.76W
04/04/2008 CHILTON AL AMATEUR RADIO
ROOF BLOWN OFF HOUSE ON U S HWY 82 NEAR THE AUTAUGA
COUNTY BORDER. WINDS ESTIMATED 70 MPH.
0305 PM HAIL PELL CITY 33.56N 86.27W
04/04/2008 E0.88 INCH ST. CLAIR AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN THE PELL CITY AREA.
0324 PM TSTM WND DMG GREENSBORO 32.70N 87.59W
04/04/2008 HALE AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN ACROSS COUNTY.
0324 PM FUNNEL CLOUD ANNISTON 33.66N 85.81W
04/04/2008 CALHOUN AL PUBLIC
E911 REPORTED PUBLIC REPORT THAT 2 FUNNEL CLOUDS TOUCHING
DOWN NEAR DADS BARBAQUE ON MCCLELLAN BLVD.
0332 PM FUNNEL CLOUD 12 N ANNISTON 33.84N 85.81W
04/04/2008 CALHOUN AL LAW ENFORCEMENT
FUNNEL CLOUD REPORTED COMING OVER STATE TROOPERS POST IN
JACKSONVILLE.
0350 PM HAIL JACKSONVILLE 33.81N 85.76W
04/04/2008 E0.50 INCH CALHOUN AL EMERGENCY MNGR
MARBLE HAIL REPORTED ON FRANCIS STREET EAST.
0408 PM FUNNEL CLOUD PELHAM 33.30N 86.79W
04/04/2008 SHELBY AL PUBLIC
3 FUNNEL CLOUDS REPORTED ON US 31/HIGHWAY 119.
0416 PM TSTM WND DMG 5 S COLUMBIANA 33.10N 86.60W
04/04/2008 SHELBY AL AMATEUR RADIO
TREE DAMAGE IN THE HWY 145 AREA NEAR SHELBY
COMMUNITY...PUBLIC REPORTS ROTATION IN AREA OF DAMAGE.
0426 PM TSTM WND DMG 5 W PELL CITY 33.56N 86.36W
04/04/2008 ST. CLAIR AL EMERGENCY MNGR
2 TREES DOWN ON CAMP WINNATASKA ROAD IN COOK SPRINGS
AREA.
0443 PM TSTM WND DMG 9 W SYLACAUGA 33.18N 86.42W
04/04/2008 TALLADEGA AL LAW ENFORCEMENT
POWERLINE DOWN BLOCKING ROADWAY AT TINNEY LANE IN
FAYETTEVILLE.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:58 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 4, 12:55 PM CDT | Tornado Warning | BMX | Cherokee | 35 min |
| Apr 4, 1:16 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 40 min |
| Apr 4, 1:28 PM CDT | Tornado Warning | BMX | Shelby, Talladega | 47 min |
| Apr 4, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 29 min |
| Apr 4, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 51 min |
| Apr 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 35 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Calhoun, Talladega | 45 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Cherokee | 30 min |
| Apr 4, 1:55 PM CDT | Tornado Warning | BMX | Bibb | 35 min |
| Apr 4, 1:58 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 47 min |
| Apr 4, 2:01 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, St. Clair, Shelby | 44 min |
| Apr 4, 2:02 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 28 min |
| Apr 4, 2:09 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Talladega | 51 min |
| Apr 4, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 26 min |
| Apr 4, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 39 min |
| Apr 4, 2:22 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 23 min |
| Apr 4, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Apr 4, 2:33 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Apr 4, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 15 min |
| Apr 4, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Perry, Sumter and 1 more | 45 min |
| Apr 4, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, St. Clair, Shelby, Talladega | 29 min |
| Apr 4, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 42 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 50 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 35 min |
| Apr 4, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Apr 4, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 29 min |
| Apr 4, 3:17 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa | 43 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 27 min |
| Apr 4, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 51 min |
| Apr 4, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 32 min |
| Apr 4, 3:31 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 29 min |
| Apr 4, 3:32 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 43 min |
| Apr 4, 3:46 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 4, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 20 min |
| Apr 4, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, St. Clair, Shelby | 36 min |
| Apr 4, 4:03 PM CDT | Tornado Warning | BMX | Shelby | 27 min |
| Apr 4, 4:04 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 26 min |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 47 min |
| Apr 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Clay, Coosa, Elmore, Tallapoosa | 40 min |
| Apr 4, 4:23 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 52 min |
| Apr 4, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 46 min |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 36 min |
| Apr 4, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 14 min |
| Apr 4, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 52 min |
| Apr 4, 5:24 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 36 min |
| Apr 4, 5:38 PM CDT | Tornado Warning | BMX | Dallas | 37 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 42 min |
| Apr 4, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 38 min |
| Apr 4, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 63 min |
| Apr 4, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Montgomery, Tallapoosa | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.